# SDR 97FDEA00271

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153FE
- Make and model: Boeing 727-25
- Aircraft serial: 18286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 69258271
- Condition: Corroded
- Location: Bs 259-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0509 003, CORROSION (C53-221-01) ON INTERCOSTAL BETWEEN BS 259 TO 277, WL 208, LBL 10.  *S/D*  REMOVED CORROSION ON INTERCOSTAL AT BS 259 TO 277, LBL 10, WL 208.  FOUND TO BE OUT OF LIMITS PER FED-EX SRM 53-10-1.  REMOVED, FABRICATED AND REPLACED INTERCOSTAL PER FED-EX SRM 51-30-2.
